# SDR DALA2023012600640

- Difficulty date: January 20, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 51,390 hours, 36,095 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9585 -SMKE- DURING BOARDING WITH APU RUNNING PACKS, SMOKE AND ODOR FILLED THE CABIN. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE APU HAD FAILED AND DUMPED ALL ITS OIL ON THE GROUND. THE APU WAS REPLACED. THE COALESCER BAGS WERE THEN REPLACED AND A DUCT BURN WAS ACCOMPLISHED. MAINTENANCE ALSO HAND CLEANED THE DUCTING FROM THE WATER SEPARATOR. NO FURTHER ISSUES WERE FOUND, AND THE AIRCRAFT RETURNED TO SERVICE. (LP #4048900)
